# SDR TRBA2006032

- Difficulty date: April 20, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: DHE1148
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LANDING GEAR LEVER DOES NOT RETRACT.  AIRCRAFT RETURNED TO SLU.  DEFERRED SYSTEM AS PER MEL.  AIRCRAFT FERRIED TO SJU.  REPLACED LT MLG PROXIMITY SWITCH 51GB IAW JIC 32-61-00.  ALSO, REMOVED AND REPLACED RT MLG HARNESS 55GB IAW JIC 32-31-00.  PERFORMED RETRACTION SYSTEM, FOUND WORKING SATISFACTORY.  (M)
